Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Brarei200

Running Out Of Options

Recommended Posts

Well....I been on B5 for almost 4 months, after 3 months, I dropped it down to 5 pills a day and I'm starting to break out again. I just upped it back to 10 a couple of days ago.

Little history...

Had really bad cheek acne on both sides when I was 16, took antibotics and used Epiduo, cleared it right up in 2 months.

That worked for about 7 months....

Broke out REALLY bad around December 2011.... when to the Derm, gave me some stuff, doesn't work.

I found out about B5 in May, so I took that for 3 months and it cleared me for the most part. I still have red marks. I took it down to 5g a day at the 3 month mark and now I'm breaking out again. I took it back to 10g now.

I have acne on my cheeks, chest, back and shoulders.

I'm going on vacation in November and really just want the chest and back acne gone.... it will be really embarssing on the beach or at the pool ermm.gif

I've been using Neutrogena Body Wash for awhile, it's not really doing much.

As soon as all the red marks faded completly on my chest, it breaks out again WTF?!??! eusa_wall.gif

I've been trying to eat better food, staying away from deserts, drinking a lot of water. Also, my house has very hard water. Does this contribute to anything?

I don't really want to use Accutane because my mom has Chrones Diesease (side effect of the pill) and it will increase my chances of getting it. And that is NOT fun.

Really, any help will be greatful..... nod.gif

Share this post


Link to post
Share on other sites

I don't know what you're asking. I don't see how you're running out of options? How about the regimen?? AHA for your chest and back? Or trying Epiduo again since that worked before? Clearly you still have lots of options.

Share this post


Link to post
Share on other sites

Nothing works anymore, if I lower my dosage of B5 to 5G, I break out. So I'm stuck at 10G or I break out.... I use Epiduo every other night.

I was on 5G for a week and my chest broke out right after all the red marks went away from last time (that took 6 months to fade, sweeet!)

Edited by Brarei200

Share this post


Link to post
Share on other sites

how bad is your back/chest acne?

Did you only get it after taking antibiotics? If so, try a leaky gut diet

My back consists of mostly red marks, tons of them, but there are some active bumps, not too many, it's just the red marks that bother me.

My chest acne went away when I went back to 10G of B5, it took a week. Now there are super bright red marks in between my pecks.

My face acne broke out when I lowered the B5 too, I upped it again and it's clearing up now.

It's like as soon I stop B5, I break out. I can't be on B5 (10G) forever......

Whats a leaky gut diet?

Edited by Brarei200

Share this post


Link to post
Share on other sites

Nothing works anymore, if I lower my dosage of B5 to 5G, I break out. So I'm stuck at 10G or I break out.... I use Epiduo every other night.

I was on 5G for a week and my chest broke out right after all the red marks went away from last time (that took 6 months to fade, sweeet!)

B5 works because it blocks androgen production from CoA enzyme. If you add a more powerful anti-androgen you can see the same results without taking a really high dose of B5.

I would keep your B5 at the lower dose and then add in saw palmetto, 300-500mg a day.

Edited by Green Gables

Share this post


Link to post
Share on other sites

Nothing works anymore, if I lower my dosage of B5 to 5G, I break out. So I'm stuck at 10G or I break out.... I use Epiduo every other night.

I was on 5G for a week and my chest broke out right after all the red marks went away from last time (that took 6 months to fade, sweeet!)

B5 works because it blocks androgen production from CoA enzyme. If you add a more powerful anti-androgen you can see the same results without taking a really high dose of B5.

I would keep your B5 at the lower dose and then add in saw palmetto, 300-500mg a day.

Thanks, will try that.

Well, I went to a different Derm today (waste of $40 bucks again)

She gave me Tazorac to use at night (and wow, this made my chest itch like crazy) and Aczone in the morning.

Also, she prescribed me Vitamin A pills, 20,000 IU...

And some veggy drink, I forget what its called, Mean Green Drink or something....

She said to continue B5 if thats working (but I might try those pills you suggested too)

We will see how this works out...........

Edited by Brarei200

Share this post


Link to post
Share on other sites

wow, Idk why all this stuff makes you break out. I used Tazorac for two days and the pimples that were there are super bright red and look bigger. But no new pimples, just the old ones look like hell.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×